DIRECTIONALLY DIFFERENTIABLE ECONOMETRIC MODELS

Jin Seo Cho, Halbert White

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The current article examines the limit distribution of the quasi-maximum likelihood estimator obtained from a directionally differentiable quasi-likelihood function and represents its limit distribution as a functional of a Gaussian stochastic process indexed by direction. In this way, the standard analysis that assumes a differentiable quasi-likelihood function is treated as a special case of our analysis. We also examine and redefine the standard quasi-likelihood ratio, Wald, and Lagrange multiplier test statistics so that their null limit behaviors are regular under our model framework.

Original languageEnglish
Pages (from-to)1101-1131
Number of pages31
JournalEconometric Theory
Volume34
Issue number5
DOIs
Publication statusPublished - 2018 Oct 1

All Science Journal Classification (ASJC) codes

  • Social Sciences (miscellaneous)
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'DIRECTIONALLY DIFFERENTIABLE ECONOMETRIC MODELS'. Together they form a unique fingerprint.

  • Cite this